Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 7, NWS Riverton, WY

May 31, 2013Johnson County, Wyoming

NWS Riverton, WY issued this high wind warning at May 31, 2013, 6:18 AM MDT for Johnson County, Wyoming. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2013, 6:18 AM MDT (12:18 UTC)
Expired
May 31, 2013, 9:00 PM MDT
In force
15 hr
Issued by
NWS Riverton, WY

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 0.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2166 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WWUS75 KRIW 311218
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
618 AM MDT FRI MAY 31 2013

...STRONG NORTHWEST WINDS ACROSS INTERSTATE 90 TODAY...

.STRONGER NORTHWEST WINDS WILL MIX DOWN TO THE SURFACE THIS
MORNING BEHIND A LOW PRESSURE SYSTEM DRIFTING ACROSS THE NORTHERN
PLAINS. THESE WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING.  

WYZ010-312200-
/O.NEW.KRIW.HW.W.0007.130531T1218Z-130601T0300Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
618 AM MDT FRI MAY 31 2013

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* SUMMARY AND TIMING...NORTHWEST WINDS WILL INCREASE THROUGH THE
  MORNING WITH THE STRONGEST WINDS EXPECTED IN THE AFTERNOON.
  WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING.

* WIND...NORTHWEST WIND AT 35 TO 45 MPH WITH GUSTS NEAR 60 MPH.  

* IMPACTS...DANGEROUS CROSSWIND CAN BE EXPECTED ALONG INTERSTATE
  90...ESPECIALLY FROM DEAD HORSE CREEK ROAD TO THE CAMPBELL
  COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WYOMING
DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC
ALONG INTERSTATE 90 EAST OF DEAD HORSE CREEK ROAD. THESE HIGH
WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH
PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF
SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL IN THIS AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

AEM
2 follow-up statements
666 
WWUS75 KRIW 312104
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
304 PM MDT FRI MAY 31 2013

...STRONG NORTHWEST WINDS ACROSS INTERSTATE 90...

.STRONGER NORTHWEST WINDS WILL CONTINUE AS AN AREA OF LOW PRESSURE
DRIFTS ACROSS THE NORTHERN PLAINS. THESE WINDS WILL GRADUALLY
DIMINISH THROUGH THE EVENING.

WYZ010-010300-
/O.CON.KRIW.HW.W.0007.000000T0000Z-130601T0300Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
304 PM MDT FRI MAY 31 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* SUMMARY AND TIMING...STRONG NORTHWEST WINDS WILL CONTINUE INTO
  THE EVENING HOURS. WINDS WILL GRADUALLY DIMINISH WITH LOSS OF
  DAYLIGHT.

* WIND...NORTHWEST WIND AT 35 TO 45 MPH WITH GUSTS NEAR 60 MPH.
  WIND OBSERVATIONS HAVE INCLUDED SUSTAINED WINDS OF OVER 40 MPH
  ON INTERSTATE 90 EAST OF BUFFALO...WITH GUSTS OF AROUND 55 MPH
  ALSO NOTED.

* IMPACTS...DANGEROUS CROSSWIND CAN BE EXPECTED ALONG INTERSTATE 
  90...ESPECIALLY FROM DEAD HORSE CREEK ROAD TO THE CAMPBELL 
  COUNTY LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE WYOMING
DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC
ALONG INTERSTATE 90 EAST OF DEAD HORSE CREEK ROAD. THESE HIGH
WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH
PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF
SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL IN THIS AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
312 
WWUS75 KRIW 010243
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
843 PM MDT FRI MAY 31 2013


WYZ010-010345-
/O.EXP.KRIW.HW.W.0007.000000T0000Z-130601T0300Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
843 PM MDT FRI MAY 31 2013

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS THAT WERE STEADY ABOVE 40 MPH WITH GUSTS NEAR 60 MPH THIS
AFTERNOON HAVE DECREASED TO BELOW WARNING CRITERIA. HOWEVER...THEY
WILL STILL REMAIN STRONG AND STEADY ABOVE 30 MPH WITH GUSTS TO
AROUND 50 MPH FOR THE NEXT SEVERAL HOURS. 

$$

BRAUN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at May 31, 3:24 AM MDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 31, 3:24 AM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
324 AM MDT FRI MAY 31 2013

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

CURRENTLY ON BACKSIDE OF REDUNDANTLY SLOW EXITING UPR LVL LOW THAT
WE ARE STILL TALKING ABOUT 5 DAYS LATER. CENTER OF CIRCULATION
ACCORDING TO WV IMAGERY IS OVER WRN SD THIS MORNING AND IS SCHEDULED
TO FINALLY MOVE TO AROUND MN BY THIS TIME TOMORROW. UPPER LEVEL
HEIGHT WILL HAVE A CHANCE TO RISE MODESTLY AND THIS WILL USHER IN A
RATHER WARM AND QUIET WEEKEND PERIOD AROUND HERE FOR THE MOST PART.

TONIGHT...A NARROW BAND OF LIGHT SHOWERS ARE ENDING ALONG A LINE
FROM SOUTH OF JACKSON EAST TO WEST OF CASPER...WHILE RAIN AND SNOW
SHOWERS CONTINUE IN THE BIG HORN MOUNTAINS. SNOW AMOUNTS OF 6 TO 12
INCHES WERE COMMON IN AREAS ABOVE 8500 FT THURSDAY...WITH ANOTHER 3
TO 6 INCHES EXPECTED THROUGH TONIGHT AT THE SAME ELEVATIONS.

GFS ECMWF NAM/WRF AND UK-MET CONTINUE ANOTHER NIGHT OF CLOSE
SIMILARITY THROUGH SUNDAY NIGHT...SO NO REAL CHANGES IN THINKING AND
PRECIP CHANCES HANG AROUND THROUGH SATURDAY MORNING BEFORE FINALLY
TAPERING OFF. WARM AND GENERALLY DRY REST OF SAT AND MOST OF
SUNDAY...THE ONLY EXCEPTION BEING SMALL CHANCES FOR SHRA/TSRA LATE
AFTERNOON SUNDAY OR DURING THE EVENING NEAR THE YELLOWSTONE ZONES. RIDGE
BASHING SHORTWAVE COULD HAVE A FEW ISSUES GETTING TO NWRN WY WITH
COMPLICATED TRAJECTORY OF THE ALEUTIAN DISTURBANCE...AND COULD END
UP WITH BOTH SPATIAL AND TEMPORAL DIFFERENCES THAN CURRENTLY
PAINTED.

WIND WILL NOT BE BE QUITE STRONG TODAY ACROSS THE SOUTHERN 1/3RD OF
THE CWA AS PG FORCES RELAX SOME IN THAT AREA...BRINGING DOWN
VELOCITIES ABOUT 5-8 MPH OVERALL. HOWEVER THE FAR NERN PORTION OF
THE CWA...NORTHERN JOHNSON COUNTY IN PARTICULAR...WILL SEE VERY
SIMILAR CONDITIONS TO THURSDAY WITH WINDS ONCE AGAIN OUT OF THE
NORTHEAST AT 30 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50. WILL SPS
BOTH AREAS AGAIN WITH A NEED TO WATCH FOR HIGH WIND WARNING
CONDITIONS TO POSSIBLY DEVELOP FOR A PERIOD IN THE AFTERNOON IN
NORTHERN JOHNSON COUNTY.

.LONG TERM...MONDAY THROUGH FRIDAY

MAIN WEATHER MAKER DURING THE EARLY PART OF THIS PERIOD WILL BE
UPPER LOW CROSSING 150W ACROSS THE NE PACIFIC EARLY THIS MORNING.
THIS UPPER LOW WILL MOVE ESE ACROSS MONTANA ON MONDAY.  THE GFS AND
CANADIAN ARE FASTER AND FURTHER SOUTH WITH THE H5 LOW...PLACING IT
OVER SE MONTANA BY 00Z TUESDAY...THE ECMWF IS FURTHER NORTH AND MUCH
SLOWER WITH THE UPPER LOW MAINLY DUE TO MORE INTERACTION WITH
SECONDARY SHORTWAVE DIVING DOWN BACKSIDE.  GFS AND CANADIAN KEEP
THIS ENERGY MORE SEPARATED.  GFS AND CANADIAN OFFER THE BETTER RUN
TO RUN CONSISTENCY THROUGHOUT THIS FORECAST PERIOD.  31/00Z ECMWF IS
MUCH QUICKER TO BRING NEXT PACIFIC TROUGH ACROSS THE NORTHERN
ROCKIES ON THURSDAY.

FORECAST REFLECTS THE GFS/CANADIAN SCENARIO.  AS UPPER LOW
PROGRESSES ACROSS MONTANA ON MONDAY...ASSOCIATED COLD FRONT WILL
PUSH SOUTH ACROSS NORTH AND EASTERN WYOMING WITH CHANCES OF SHOWERS
AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT...DRY AND
BREEZY/WINDY CONDITIONS ACROSS SOUTHERN WYOMING...SOUTH OF THE
FRONT.

THIS FRONT EXPECTED TO STALL OUT ALONG THE EAST SLOPES OF THE DIVIDE
MONDAY NIGHT AND TUESDAY WITH MOISTURE AND SLIGHT INSTABILITY...OR
MAINLY ISOLATED SHOWERS AND THUNDERSTORMS NORTH OF THE FRONT...A DRY
NW FLOW TO THE SOUTH.  TUESDAY WILL BE THE COOLEST DAY DURING THIS
PERIOD WITH HIGHS NORTH OF THE FRONT MOSTLY IN THE 60S ACROSS THE
BASINS.

HEIGHTS BUILD ACROSS THE ROCKIES WEDNESDAY AND THURSDAY WITH NEXT
PACIFIC TROUGH SPLITTING ALONG THE COAST ON FRIDAY.  WEAK UPSLOPE
FLOW AND SLIGHT INSTABILITY WILL RESULT IN A FEW LATE DAY STORMS IN
FAVORED MOUNTAIN/VALLEY CONVERGENCE ZONES.  OTHERWISE...LOOK FOR
WARMER TEMPERATURES WITH LOWER CENTRAL BASINS INTO THE LOWER 80S ON
THURSDAY.

SHOWER AND THUNDERSTORM COVERAGE FORECAST TO INCREASE ACROSS THE
NORTH AND EAST ON FRIDAY AHEAD OF NEXT PACIFIC TROUGH.

&&

.AVIATION.../12Z ISSUANCE/ WINDS WILL BE INCREASING AGAIN ACROSS
THE LOWER ELEVATIONS THIS MORNING AND WILL BECOME WINDY IN MOST
AREAS. THE NORTHERN MOUNTAINS WILL BE OBSCURED WITH SNOWFALL
CONTINUING...ESPECIALLY IN THE BIGHORNS ABOVE 8000 FEET.
CONDITIONS WILL SLOWLY IMPROVE TONIGHT INTO SATURDAY WITH
PRECIPITATION ENDING OVER THE MOUNTAINS EXCEPT OVER THE HIGHEST
PEAKS WHERE SOME FLURRIES AND MOUNTAIN OBSCURATION MAY CONTINUE.
ALL AREAS WILL SEE VFR CONDITIONS WITH LESS WIND.

&&

.FIRE WEATHER...
CLOUDS SHOWERS POSSIBLE FOR ANOTHER DAY ACROSS THE NORTHERN FIRE
ZONES...ALBEIT LESS THAN THE PREVIOUS FEW DAYS. BREEZY MOST AREAS
EXCEPT WEST AND NORTHWEST ZONES WHICH WILL SEE A REPRIEVE...AND
SOUTH CENTRAL AND NORTHEAST ZONE WHERE THE WINDS WILL ONCE AGAIN
BLOW ABOVE 20 MPH WITH GUSTS TO 45 MPH AT TIMES. MOUNTAIN SNOW
SHOWERS WILL CONTINUE ABOVE 8500 FT....VERY LIGHT IN THE HIGHER
REACHES OF THE ABSAROKAS...AND QUITE A BIT HEAVIER IN THE BIG HORN
MOUNTAINS WITH BLOWING AND DRIFTING CONDITIONS THERE.  SAT/SUN A
WARM UP BEGINS WITH QUIETER WINDS AS THE SYSTEM THAT HAS BEEN
CAUSING ALL THIS INSTABILITY FINALLY DEPARTS. SMALL CHANCES FOR
ISOLATED SHOWERS AND THUNDER WILL RETURN LATE SUNDAY AFTERNOON OR
EVENING AS A SMALL UPPER LEVEL DISTURBANCE RIDES ITS WAY INTO THE
YELLOWSTONE REGION.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM MDT SATURDAY WYZ008-009.

&&

SHORT TERM...BRAUN
LONG TERM...AEM
AVIATION...SKRBAC
FIRE WEATHER...BRAUN
Hazardous weather outlook, May 31, 5:00 AM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT FRI MAY 31 2013

WYZ001>020-022>030-011100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT FRI MAY 31 2013

...WINTER WEATHER ADVISORY FOR THE BIGHORN MOUNTAINS ABOVE 8500 FEET
UNTIL 6 AM SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SEVERAL MORE INCHES OF SNOW CAN BE EXPECTED TODAY AND TONIGHT OVER
THE BIG HORN MOUNTAIN RANGE ABOVE 8500 FEET.  PLEASE SEE WINTER
WEATHER ADVISORY FOR MORE INFORMATION.

SHOWERS WILL CONTINUE MAINLY ACROSS THE NORTHERN AND
NORTHEAST FORECAST AREAS. BRISK WINDS ACROSS SWEETWATER COUNTY AND
STRONG WINDS OVER JOHNSON COUNTY WILL CONTINUE FOR ANOTHER DAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MONDAY AND TUESDAY...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
ACROSS THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOWFALL AMOUNTS.

TEAM RIVERTON

In the hours before

Special weather statement, May 31, 2:00 AM MDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
200 AM MDT FRI MAY 31 2013

WYZ019-028>030-312200-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER-
200 AM MDT FRI MAY 31 2013

A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION
TODAY...WITH WINDS INCREASING ACROSS SWEETWATER COUNTY THIS MORNING
THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN ABOUT 5 TO 8
MPH LESS THAN THURSDAY...BUT WILL STILL BLOW STEADY AT 20 TO 25
MPH WITH GUSTS BETWEEN 35 AND 40 MPH.

WYZ010-312200-
NORTHEAST JOHNSON COUNTY-
200 AM MDT FRI MAY 31 2013

A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION
TODAY...WITH WINDS INCREASING ACROSS NORTHERN JOHNSON COUNTY THIS
MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN
SIMILAR TO THURSDAY OR PERHAPS A COUPLE OF MPH FASTER...BLOWING
STEADY AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

BRAUN
Special weather statement, May 31, 2:35 AM MDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
235 AM MDT FRI MAY 31 2013

WYZ019-028>030-312200-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER-
235 AM MDT FRI MAY 31 2013

A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION
TODAY...WITH WINDS INCREASING ACROSS SWEETWATER COUNTY THIS MORNING
THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN ABOUT 5 TO 8
MPH LESS THAN THURSDAY...BUT WILL STILL BLOW STEADY AT 20 TO 25
MPH WITH GUSTS BETWEEN 35 AND 40 MPH.

WYZ010-312200-
NORTHEAST JOHNSON COUNTY-
235 AM MDT FRI MAY 31 2013

A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION
TODAY...WITH WINDS INCREASING ACROSS NORTHERN JOHNSON COUNTY THIS
MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN
SIMILAR TO THURSDAY OR PERHAPS A COUPLE OF MPH FASTER...BLOWING
STEADY AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH.  THESE WINDS MAY CAUSE LOSS
OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING
EMPTY OR WITH A LIGHT LOAD.  DRIVERS OF SUCH VEHICLES ARE ADVISED TO
DELAY TRAVEL.

BRAUN
Special weather statement, May 31, 2:42 AM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
242 AM MDT FRI MAY 31 2013

WYZ019-028>030-312200-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER-
242 AM MDT FRI MAY 31 2013

A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION
TODAY...WITH WINDS INCREASING ACROSS SWEETWATER COUNTY THIS MORNING
THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN ABOUT 5 TO 8
MPH LESS THAN THURSDAY...BUT WILL STILL BLOW STEADY AT 20 TO 25
MPH WITH GUSTS BETWEEN 35 AND 40 MPH.

WYZ010-312200-
NORTHEAST JOHNSON COUNTY-
242 AM MDT FRI MAY 31 2013

A LATE SEASON WINTER STORM WILL CONTINUE TO AFFECT THE REGION
TODAY...WITH WINDS INCREASING ACROSS NORTHERN JOHNSON COUNTY THIS
MORNING THROUGH THE AFTERNOON PERIOD. WIND SPEEDS WILL RUN
SIMILAR TO THURSDAY OR PERHAPS A COUPLE OF MPH FASTER...BLOWING
STEADY AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC ALONG INTERSTATE 90 BETWEEN DEAD HORSE ROAD AND THE CAMPBELL
COUNTY LINE DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE
LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES
TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE
ADVISED TO DELAY TRAVEL IN THIS AREA.

BRAUN

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.